MathSciNet Relay Station
MathSciNet bibliographic data
MR1907387 12H25 (11S15)
André, Yves Représentations galoisiennes et opérateurs de Bessel $p$-adiques. (French) [Galois representations and $p$-adic Bessel operators] Ann. Inst. Fourier (Grenoble) 52 (2002), no. 3, 779–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement